| Model Number |
TIGHTROPE® II ABS, IMPLANT OPEN |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via e-mail that an ar-1588btb¿2j btb tightrope while pulling the blue tab the metal wire broke not fully engaging the suture back through itself and through the button and an ar-1588tn-21 tightrope the sutures that is wrapped around in the back of the card was fully extended and would not level/even out with the loaded suture.This occurred during a pcl procedure cause a delay of about 10-15 minutes.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to pre-mature tensioning of the device.